Title: Universality for eigenvalue correlations from the modified Jacobi unitary ensemble
Authors: Kuijlaars, Arno ×
Vanlessen, Maarten #
Issue Date: 2002
Publisher: Duke University Press
Series Title: International mathematics research notices vol:2002 issue:30 pages:1575-1600
ISSN: 1073-7928
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science